# SDR IPXA10563511

- Difficulty date: October 5, 2010
- Submitted: November 3, 2010
- Operation: Air carrier
- Aircraft: N453UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25474
- Aircraft time: 24,685 hours, 14,038 cycles
- Engine: Rroyce RB211535E4
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 1400-1420
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C4, MCB FLOORBEAM STABILIZER STRAP HAS CORROSION ON UPPER SURFACE AT NUT PLATES BS1400-1420, RBL 45, WL201.  REPAIRED IAW EO B757-5310-40425-A, DATED 01NOV10 AND ATS ER 10-05211, DATED 29OCT2010.
